# SDR SWAA2012072706234

- Difficulty date: July 22, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 62,150 hours, 52,301 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645170A
- Part serial: MA14470
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLIGHT SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER PER AMM.
